Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
James9

Accutane And Liver

Recommended Posts

Has anybody ever had to stop taking accutane because of high liver enzymes? Please tell me your story. That's what i might be going through right now :/

Share this post


Link to post
Share on other sites

I haven't had to stop yet, but I'm terrified that I'm going to have to. After being on 40mg/day for 1 month, my liver enzymes were up to 65. They told me they were supposed to be 40 or lower, so they halved my dosage for the 2nd month and I am waiting for the results of the next blood test. Did you do anything that would have messed up your liver? I can't figure mine out. I didn't drink, use any other medications, nothing. I can't really find many other people that have had this experience. Let me know if you find any! (my log is "Don't let me down liver!") Good luck with your meds!

Share this post


Link to post
Share on other sites

I know this is old, but I still want to say out something. My liver enzymes came around 200 (skyrocket). My doctor freaked out. But I was perfectly fine because I knew there wasn't anything wrong with my body.

 

I still believe that my liver enzymes were high due to heavy weight lifting. Once I stopped that, they went back to normal within a month.

 

Just my two cents. 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×